SMM: Mathematical Framework of a Scalable Mobility Model

DR Basgeet, P Dugenie, ATD Munro, D Kaleshi, J Irvine

Research output: Chapter in Book/Report/Conference proceedingConference Contribution (Conference Proceeding)

5 Citations (Scopus)
Original languageEnglish
Title of host publicationProceedings of the 6th ACM international workshop on Modeling analysis and simulation of wireless and mobile systems, MSWiM 2003, San Diego, California, 19 September
PublisherAssociation for Computing Machinery (ACM)
Pages74 - 81
Number of pages8
ISBN (Print)1581137664
DOIs
Publication statusPublished - 19 Sep 2003

Cite this

Basgeet, DR., Dugenie, P., Munro, ATD., Kaleshi, D., & Irvine, J. (2003). SMM: Mathematical Framework of a Scalable Mobility Model. In Proceedings of the 6th ACM international workshop on Modeling analysis and simulation of wireless and mobile systems, MSWiM 2003, San Diego, California, 19 September (pp. 74 - 81). Association for Computing Machinery (ACM). https://doi.org/10.1145/940991.941005